Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 83, NWS Lubbock, TX

June 18, 2014Cochran County, Hockley County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 18, 2014, 4:21 PM CDT for Cochran County, Hockley County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2014, 4:21 PM CDT (21:21 UTC)
Expired
Jun 18, 2014, 4:45 PM CDT
In force
24 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cochran County, TX, Hockley County, TX

The radar

The Lubbock radar (KLBB), 68 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2946 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WUUS54 KLUB 182121
SVRLUB
TXC079-219-182145-
/O.NEW.KLUB.SV.W.0083.140618T2121Z-140618T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
421 PM CDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL COCHRAN COUNTY IN NORTHWEST TEXAS...
  WEST CENTRAL HOCKLEY COUNTY IN NORTHWEST TEXAS...

* UNTIL 445 PM CDT

* AT 421 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  LEHMAN...AND MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WHITEFACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3374 10239 3351 10240 3356 10280 3374 10279
TIME...MOT...LOC 2122Z 273DEG 16KT 3364 10269

HAIL...1.25IN
WIND...60MPH

$$

RCB
1 follow-up statement
158 
WWUS54 KLUB 182135
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
435 PM CDT WED JUN 18 2014

TXC079-219-182145-
/O.CON.KLUB.SV.W.0083.000000T0000Z-140618T2145Z/
HOCKLEY TX-COCHRAN TX-
435 PM CDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
COCHRAN AND WEST CENTRAL HOCKLEY COUNTIES UNTIL 445 PM CDT...

AT 433 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
LEHMAN...AND MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WHITEFACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3374 10239 3351 10240 3356 10280 3374 10279
TIME...MOT...LOC 2135Z 286DEG 11KT 3362 10266

HAIL...1.25IN
WIND...60MPH

$$

RCB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:49 PM CDT, 32 minutes earlier.

Area forecast discussion, Jun 18, 3:49 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
349 PM CDT WED JUN 18 2014

.SHORT TERM...
SCATTERED SEVERE STORMS EXPECTED TO CONTINUE THIS AFTERNOON/EVENING
ON THE CAPROCK NEAR THE NEW MEXICO STATE LINE THROUGH THE FAR
SOUTHERN PANHANDLE AND NORTHERN ROLLING PLAINS. LARGE HAIL TO GOLF
BALL SIZE AND DAMAGING WIND GUSTS TO 65 MPH. LOCALIZED FLOODING
WILL ALSO BE POSSIBLE DUE TO THE ABUNDANT DEEP LAYER MOISTURE IN
PLACE EVIDENCED BY 60 DEGREE DEWPOINTS ACROSS MUCH OF THE REGION. A
SURFACE TROUGH ALONG THE NEW MEXICO STATE LINE WILL AID IN SURFACE
CONVERGENCE AS UPPER SUPPORT COMES IN THE FORM OF A SERIES OF
SHORTWAVE TROUGHS IN NEW MEXICO. COULD SEE SOME ADDITIONAL FORCING
FOR ASCENT LATER THIS EVENING ON THE SOUTHERN FLANK OF AN UPPER LOW
CURRENTLY LOCATED NEAR GLACIER NATIONAL PARK. MLCAPE ON THE ORDER OF
2000-3000 J/KG WILL PROVIDE FOR PLENTY OF INSTABILITY AS 0-6 KM
SHEAR INCREASES TO 30-40 KNOTS THIS EVENING WITH ONSET OF THE LOW
LEVEL JET. MAY THEREFORE SEE A LOOSELY ORGANIZED COMPLEX SKIRT
ACROSS THE FAR SOUTHERN PANHANDLE/NORTHERN ROLLING PLAINS THIS
EVENING INTO TONIGHT WITH THE NEXT ROUND OF UPPER LIFT.

THE THERMODYNAMIC ENVIRONMENT WILL BE FAVORABLE ONCE AGAIN TOMORROW
IN TERMS OF MOISTURE/INSTABILITY...BUT UPPER SUPPORT WILL BE THE
LIMITING FACTOR FOR GREATER CONVECTIVE COVERAGE THURSDAY. A
DISTURBANCE MOVING OUT OF SOUTHERN TEXAS/NORTHERN MEXICO WILL LIKELY
SET OFF SOME ACTIVITY WHICH SHOULD REMAIN EAST OF THE ROLLING
PLAINS...WITH INITIATION CLOSER TO HOME FOCUSING NEAR THE DRYLINE
AND IN ASSOCIATION WITH ANY EMBEDDED IMPULSES WHICH MAY BE CAUGHT IN
THE UPPER FLOW. TEMPERATURES SHOULD AGAIN CLIMB INTO THE UPPER 80S
TO MID 90S.

&&

.LONG TERM...
THE UA RIDGE CENTERED ACROSS THE SERN CONUS WILL CONTINUE TO STREAM
A SUB-TROPICAL PLUME OF MID-UPPER LEVEL MOISTURE ACROSS THE SOUTHERN
PLAINS THROUGH AT LEAST LATE SATURDAY NIGHT/EARLY SUNDAY
MORNING...WHERE THEREAFTER IT BENDS EWRD/EXITS THE REGION. ENDURING
LOW LEVEL MOISTURE /PWATS GREATER THAN 1.00 INCH/ COUPLED WITH A
SHARPENED DRYLINE ALONG THE TEXAS/NEW MEXICO BORDER TOMORROW
AFTN-NIGHT MAY RESULT IN CONVECTION. HOW STRONG THE STORMS WILL
BECOME IS THE QUESTION AS STEEPENED LAPSE RATES AND SFC-BASED CAPE
VALUES OF 1.5-2.5 KJ/KG WILL EXIST. HOWEVER...SHEAR IS RELATIVELY
WEAK ESPECIALLY IN COMPARISON TO TODAY...AND THUS STORMS MAY
STRUGGLE TO MAINTAIN ORGANIZATION. NONETHELESS...CAN NOT RULE OUT AN
ISOLATED STORM OR TWO THAT BRIEFLY REACHES STRONG TO SEVERE LEVELS.
FURTHERMORE...RELATIVELY SLOW STEERING FLOW COULD POSE A THREAT FOR
LOCALIZED FLOODING.

ATTENTION TURNS TO A WEAKNESS BENEATH THE UA RIDGE...WHICH IS
PROGGED TO TRANSLATE NEWRD FROM NERN OLD MEXICO TO NEAR/ACROSS THE
FA ON FRIDAY...AND MEANDER NEAR THE AREA THROUGH LATE SATURDAY
NIGHT/EARLY SUNDAY MORNING. CONTINUAL LOW LEVEL MOISTURE AND THE
PRESENCE OF THE UA IMPULSE...SUGGESTS THE POTENTIAL FOR THUNDERSTORMS
DURING THE AFTN AND EVENING FOR THE SAID PERIOD. HOWEVER AN UA
RIDGE ACROSS THE ERN PACIFIC IS EXPECTED TO STRETCH TO NEAR THE WRN
ZONES AND MITIGATE STORM POTENTIAL...DESPITE THE PRESENCE OF THE UA
WEAKNESS. WILL ELECT TO MAINTAIN SLIGHT CHANCE POPS FRIDAY AND
SATURDAY...BUT KEEPING IN MIND THAT IF THE UA RIDGE HAS A HIGHER
INFLUENCE THAN CURRENTLY THOUGHT...POPS MAY NEED TO BE ADJUSTED.
SEVERE POTENTIAL WILL BE CONDITIONAL GIVEN LOW SHEAR...BUT NOT OUT
OF THE QUESTION. ADDITIONALLY...LOCALIZED FLOODING MAY ONCE AGAIN
BE POSSIBLE. BY SUNDAY...THE UA WEAKNESS WILL HAVE EXITED THE REGION
AND A BIT OF DRYING AT THE SFC AND ALOFT IS NOTICEABLE WITH PROGGED
PWATS DECLINING TO AOA 1.00 INCH.

EARLY-MID WEEK NEXT WEEK...FLOW ALOFT WILL VEER TO THE NW...SETTING
THE STAGE FOR MOUNTAINOUS TERRAIN CONVECTION FROM NEW MEXICO TO
SPILL ACROSS THE REGION OVERNIGHT. INHERITED NIGHTLY POPS
MONDAY AND TUESDAY APPEARS VALID...BUT HAVE ALSO ADDED POPS FOR
SUNDAY NIGHT ACROSS THE FAR SRN TX PANHANDLE...AS THIS SIGNAL HAS
BEEN PERSISTENT FOR THE LAST SEVERAL MODEL RUNS. COULD SEE A COLD
FRONT IMPINGE ON THE CWA TUESDAY OR WEDNESDAY...THUS MODELS CONTINUE
TO STRUGGLE WITH THE EXACT TIMING. TEMPS WILL RUN AT/SLIGHTLY BELOW
CLIMO THROUGHOUT THE EXTENDED PERIOD...GIVEN MODEST LOW LEVEL
MOISTURE AND MID-UPPER CLOUDINESS /HIGHS IN THE MIDDLE TO UPPER 80S
TO LOWER 90S/.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        65  88  64  88  63 /  40  30  30  20  20
TULIA         67  89  65  88  64 /  40  30  30  20  10
PLAINVIEW     68  89  66  87  65 /  30  30  30  20  10
LEVELLAND     68  89  66  87  65 /  30  30  30  20  10
LUBBOCK       70  91  68  88  66 /  30  30  20  20  10
DENVER CITY   66  90  66  87  65 /  30  30  20  20  10
BROWNFIELD    68  89  66  87  65 /  30  30  20  20  10
CHILDRESS     73  94  70  92  68 /  30  30  20  20  10
SPUR          72  92  69  88  68 /  20  30  20  20  10
ASPERMONT     74  94  71  91  70 /  20  30  20  20  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/29
Hazardous weather outlook, Jun 18, 3:16 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
316 PM CDT WED JUN 18 2014

TXZ021>044-192030-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
316 PM CDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING...MAINLY
ON THE CAPROCK THROUGH THE FAR SOUTHERN TEXAS PANHANDLE AND
NORTHERN ROLLING PLAINS. A FEW OF THESE STORMS WILL BE SEVERE
WITH DAMAGING WIND GUSTS UP TO 65 MPH...GOLF BALL SIZED HAIL...AND
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE OF ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE
HAZARDOUS OUTLOOK AREA...MAY OCCUR EVERY AFTERNOON AND EVENING
FROM THURSDAY THROUGH SATURDAY. ALTHOUGH WIDESPREAD SEVERE WEATHER
IS NOT EXPECTED...AN ISOLATED STRONG OR SEVERE THUNDERSTORM WILL
BE POSSIBLE. IN ADDITION...SLOW MOVING THUNDERSTORMS MAY BRING THE
THREAT FOR LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING ON THE
CAPROCK AND THROUGH THE FAR SOUTHERN TEXAS PANHANDLE INTO THE
NORTHERN ROLLING PLAINS.

In the hours before

Special weather statement, Jun 18, 2:15 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
215 PM CDT WED JUN 18 2014

TXZ027-181930-
BAILEY-
215 PM CDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR BAILEY COUNTY...

AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF MULESHOE...MOVING NORTHEAST AT
20 MPH.

IN ADDITION...ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40
MPH...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3432 10278 3431 10278 3431 10262 3410 10262
      3403 10280 3419 10290
TIME...MOT...LOC 1914Z 244DEG 17KT 3415 10275
Local storm report, Jun 18, 2:40 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
240 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             MULESHOE                34.23N 102.73W
06/18/2014  E1.00 INCH       BAILEY             TX   SCHOOL OFFICIAL

&&

EVENT NUMBER LUB1400219

FB
Local storm report, Jun 18, 2:59 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
259 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             MULESHOE                34.23N 102.73W
06/18/2014  E1.25 INCH       BAILEY             TX   CO-OP OBSERVER

&&

EVENT NUMBER LUB1400220

FB
Local storm report, Jun 18, 3:27 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
327 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             4 SE MULESHOE           34.19N 102.68W
06/18/2014  E1.00 INCH       BAILEY             TX   EMERGENCY MNGR

&&

EVENT NUMBER LUB1400221

FB
Local storm report, Jun 18, 4:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
411 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             EARTH                   34.23N 102.41W
06/18/2014  E1.00 INCH       LAMB               TX   TRAINED SPOTTER

            ABUNDANT SMALL HAIL OF PEA TO MARBLE SIZE...WITH
            OCCASIONAL HAILSTONES TO ONE INCH

&&

EVENT NUMBER LUB1400222

BRC
Special weather statement, Jun 18, 4:13 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
413 PM CDT WED JUN 18 2014

TXZ033-182130-
COCHRAN-
413 PM CDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN COUNTY...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF MORTON...MOVING EAST AT 15 MPH.

IN ADDITION...NICKEL SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...ARE
POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3374 10284 3374 10261 3366 10260 3354 10261
      3356 10285 3357 10285
TIME...MOT...LOC 2113Z 272DEG 15KT 3364 10274

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:33 PM CDTSpecial Weather StatementLUBTerry27 min
Jun 17, 7:37 PM CDTSevere Thunderstorm WarningLUBTerry, Yoakum38 min
Jun 17, 8:15 PM CDTSevere Thunderstorm WarningLUBHockley, Terry45 min
Jun 17, 8:32 PM CDTSpecial Weather StatementLUBTerry28 min
Jun 17, 9:00 PM CDTSpecial Weather StatementLUBLubbock, Lynn, Terry30 min
Jun 17, 9:30 PM CDTSpecial Weather StatementLUBLynn30 min
Jun 17, 9:41 PM CDTSpecial Weather StatementLUBLubbock34 min
Jun 17, 10:00 PM CDTSpecial Weather StatementLUBLynn30 min
Jun 17, 10:15 PM CDTSpecial Weather StatementLUBLubbock30 min
Jun 17, 10:35 PM CDTSpecial Weather StatementLUBLynn25 min
Jun 17, 10:47 PM CDTSpecial Weather StatementLUBLubbock28 min
Jun 17, 11:01 PM CDTSpecial Weather StatementLUBLynn29 min
Jun 17, 11:37 PM CDTSpecial Weather StatementLUBCrosby38 min
Jun 18, 2:15 PM CDTSpecial Weather StatementLUBBailey15 min
Jun 18, 2:25 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb, Parmer35 min
Jun 18, 2:57 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb, Parmer48 min
Jun 18, 3:21 PM CDTAreal Flood AdvisoryLUBBailey, Lamb99 min
Jun 18, 3:42 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb48 min
Jun 18, 4:13 PM CDTSpecial Weather StatementLUBCochran17 min
Jun 18, 4:30 PM CDTSpecial Weather StatementLUBCastro30 min
Jun 18, 4:44 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley46 min
Jun 18, 4:57 PM CDTAreal Flood AdvisoryLUBCochran93 min
Jun 18, 5:18 PM CDTSevere Thunderstorm WarningLUBHockley42 min
Jun 18, 5:42 PM CDTSevere Thunderstorm WarningLUBLamb33 min
Jun 18, 5:59 PM CDTSpecial Weather StatementLUBBriscoe31 min
Jun 18, 6:17 PM CDTSevere Thunderstorm WarningLUBBriscoe43 min
Jun 18, 6:33 PM CDTAreal Flood AdvisoryLUBBailey87 min
Jun 18, 6:43 PM CDTSpecial Weather StatementLUBLynn32 min
Jun 18, 6:54 PM CDTSpecial Weather StatementLUBHale36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.